It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 Showing 1 - 20 of 37 for derealization ssri. (0.003 seconds)


... on 5mg and have gradually gone to 30mg. until recently I have had no side effects. I am so tired now and am having some break through anxiety here and there. My derealization has come back along with dizziness. I have been using the Linden Method which was a life saver for me. ... (3 replies)
... I can understand why you don't want to take meds, but thank goodness there is a drug that will get rid of this awful feeling. Try not to let the derealization scare you...it won't hurt you. Sometimes if you just take deep, slow breaths, you can get rid of the feeling. ... (43 replies)
... and derealization since 2 years, exactly since my delivery... ... (6 replies)

... starteing yesterday I went to 10mg. I am not having any anxiety but let me tell you I feel awful. I am so tired and I feel a bit dizzy. I am not sure if it is my derealization or if this is a symtom of coming off of this. ... (16 replies)
... Hi, I suffer from depersonalization (feeling not myself), derealization (feeling not there, not grounded, feeling stoned, seing like in 2-d) and dissociation (feeling of missing some hours, minutes, always ad short term memory) I saw a tons of doctors, they all told me it was depression, anxiety that leads to dp/dr. But I take klonopin since 2 years, and the more I take... (9 replies)
... That is the reason I started an SSRI is to try to get rid of this "dream like" feeling. ... (4 replies)
Derealization
Apr 8, 2007
... Lately I've been feeling out of it sometimes as if my mind isn't working with my body. It's getting really annoying and I just want to know when I come off the SSRI will this feeling leave? ... (0 replies)
... I have read all the post on this thread and noticed every one talks mainly about treating dp/dr with meds and alsothe lindel program.I have suffered from dp/dr for about 7 years(also have GAD, socaial anxiety, and possably ADD), then started taking xanax and it helped tremendusly for a couple of months. I had to keep uping my dosage and now taking 6mg a day. For me the xanax... (50 replies)
... have been on many meds starting with Ativan, then tried, welbutrin, klonopin and lexapro, klonopin alone then celexa. I am suffereing from a FOG that I think is derealization but he is not sure as I have been on so many meds this past year. This is why he want me to start clean. ... (9 replies)
... My doctor is taking me off. I put on 20 pounds in 2 months and I just couldn't get the right dose. In the event I need to back on something he is going to put me on Prozac. He pretty much wants to see how my body is with out meds because I have been on something(ativan, welbutrin,klonopin, lexapro, celexa) since my panic started. I am foggy all of the time and want to see if... (16 replies)
... Yep. I had increased anxiety because I wasn't on the medication at all. It should stabalize and you should feel almost normal or like the day you first started taking meds, before any of them. I can't tell you whether it is the withdrawl or returning anxiety. It is probably a combo of both. practice your breathing techniques and keep the Xanax handy. Sometimes knowing... (16 replies)
... Thank you very much! Did you have have increased anxiety? I really havn't had the feeling in a while but I seem to be in this fog and I am not sure if it is the meds or if it is derealization. I am a little concerned. I do have my xanax on hand!! (16 replies)
... Thank you for respondng. I have been off Klonopin for over 3 months. I was on 20mg of Celexa for a while and i felt a bit anxious do he put me to 30mg. He also increased my dose because I was still haveing derealization. now I don;t know if I want to stay on it. I loved klonopin but became depressed after a while. One of the reasons why I went on Celexa. I am sure Xanax is... (3 replies)
... I am on Xanax with it and it helps but I dont like taking meds at all. You suffer from derealization also? ... (43 replies)
... Do you have some Xanax to take while you are adjusting to your meds? I never had any luck with AD's for my anxiety problems, even after I took them for as long as the doctor told me to. I had bad withdrawal too. Now I just take Xanax only, as needed for my anxiety/panic/derealization. I think AD's can make it worse...just my opinion. (43 replies)
... I have also been feeling my derealization more than normal and anxiety. I talked to my doctor and he said when the med gets to a stable dose this should go away? ... (43 replies)
... Okay I went up to 10 mg. of Lexapro now and I am completely off the Paxil. I am doing better in most areas than before, but I am still having the serious emotional and rage stage. The doctor reassured me that this should go away when the med is at it's peak time period. I hope so! I am ready to fight and I am not a fighter..:( I am not having the derealization problem so much... (43 replies)
... Hi, No, it doesn't seem to go away but maybe I am wrong. Sometimes it's unbearable. :confused: Anafranil is supposed to help with dp/dr!! It's proven in many tests and researches. For how long you take it? I had to stop because of heart problems in my family but if you don't have heart problems, take it at low doses, it may help you a lot!!!! If not, Lamictal is... (9 replies)
... Dont know. The poster didnt say. Im assuming another SSRI. (20 replies)
... ed my problem in several threads, thinking it could be anything from sinus probs. to hormone imbalances, to brain tumors. I'm going to do some research into this Derealization phenomenon. ... (13 replies)




Pages: 1 2

All times are GMT -7. The time now is 03:11 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!